# SDR 2008UALA00574

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 69,453 hours, 7,900 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Ballast
- Part number: 1317
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ODOR OF BURNING IN MAIN CABIN.  UTILITY BUSSES TURNED OFF AND ODOR DISSIPATED.  CREW HAVE LOCATED A LIGHT BALLAST THAT MAY HAVE BEEN THE PROBLEM. FOUND UD ROW 18 CEILING LIGHT SOCKET HAS ODOR. DISCONNECTED BALLAST FROM SIDE WALL. OK.
